# SDR DHL2004750040

- Difficulty date: March 7, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING -C- CHECK,  STRINGER 19L CORRODED AT BS 720D & 10.  REMOVED FASTENERS FOR ACCESS IAW 727 SRM 51-30-2.  CUT OUT DAMAGED SECTION OF STRINGER AND FABBED FILLER FROM BAC 1498-144 PO 3357 92 DIM 3.5 INCH SPLICE FROM BAC 1498-125 PO 335792 DIM 15.125 IAW 727 SRM 53-10-2 FIG 9 & 53-10-3 FIG 1.  PARTS TREATED & PRIMED IAW 727 SRM 51-10-2 & INSTALLED IAW 727 SRM 53-10-3 FIG 1.
